# SDR IPXA2015040387678

- Difficulty date: March 15, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,496 hours, 12,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7759501
- Condition: Corroded
- Location: Bs 1696-1721
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 51L CORRODED BETWEEN STA 1696-1721.  REPAIRED CORROSION IAW VTSAA EA 011-5310-01-A5775, REV IR AND EO MD11-5310-57102-A.
